# SDR REXA2020909100709

- Difficulty date: August 9, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 15,097 hours, 11,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Chafed
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH LOWER BLOW-OUT DOOR REINFORCING PLATE FOR LATCH CHAFED
"	"INSTALLED NEW SERVICEABLE REINFORCING PLATE FOR LH LOWER BLOW-       
OUT DOOR LATCH IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-40-11-001-
001-A01. WVAC EMP # 56392                                            
"
